# SDR AMWA88325BC

- Difficulty date: October 31, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 27,774 hours, 40,637 cycles
- Engine: Pwa PT6*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 073605
- Condition: Malfunctioned
- Location: Master
- Part time: 9,638 hours, 14,421 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ANNUNCIATOR ILLUMINATED MULTIPLE TIMES DURING FLIGHT. MAINTENANCE REPLACED BATTERY AND CLEARED DISCREPANCY. THIS TYPE DISCREPANCY IS CONSIDERED A DISTRACTION TO THE CREW AND A NUISANCE ITEM.
